# SDR A6WA2018100146095

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 34,785 hours, 34,005 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Defective
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOLLOWING HEAVY CHECK MAINTENANCE DURING CLIMB OUT CREW HEARD A LOUD POP THEN CABIN BEGAN TO DEPRESSURIZE. CREW COMPLIED WITH QRH AND REDUCED ALTITUDE AND DIVERTED BACK TO OKC FOR INSPECTION.  FOUND SERVICE DOOR SEAL WITH NO VENT HOLES, CUT HOLES IN SEAL IAW AMM 52-41-07, PRESSURE CHECK GOOD
